MathSciNet Relay Station
MathSciNet bibliographic data
MR1415019 (97g:13029) 13D10 (13D03)
Pardue, Keith Deformation classes of graded modules and maximal Betti numbers. Illinois J. Math. 40 (1996), no. 4, 564–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement